Distortion control of conjugacies between quadratic polynomials - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Science China Mathematics Année : 2010

Distortion control of conjugacies between quadratic polynomials

(1) , (2)
1
2

Résumé

We use a new type of distortion control of univalent functions to give an alternative proof of Douady-Hubbard’s ray-landing theorem for quadratic Misiurewicz polynomials. The univalent maps arise from Thurston’s iterated algorithm on perturbation of such polynomials.

Dates et versions

hal-03031598 , version 1 (30-11-2020)

Identifiants

Citer

Guizhen Cui, Lei Tan. Distortion control of conjugacies between quadratic polynomials. Science China Mathematics, 2010, 53 (3), pp.625 - 634. ⟨10.1007/s11425-010-0041-7⟩. ⟨hal-03031598⟩
9 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More